# SDR USAAD96014

- Difficulty date: January 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N935VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48115
- System (JASC): 2560 · Emergency Equipment
- Part: Slide Cover
- Condition: Not Released
- Location: Tailcone
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING ANNUAL OPERATIONAL CHECK OF THE TAIL CONE EVACUATION SYSTEM, TAIL CONE WAS DROPPED BUT THE HARD COVER WHICH PROTECTS THE SLIDE WAS NOT RELEASED.  THIS PREVENTED THE SLIDE FROM BEING DEPLOYED.  MAINTENANCE WAS NOT ABLE TO DETERMINE WHY THE COVER REMOVAL WAS NOT INITATED.  THE TAILCONE WAS REINSTALLED AND RIGGED, AND REDEPLOYED.  THE SYSTEM PERFORMED CORRECTLY, RESULTING IN A GOOD SLIDE DEPLOYMENT.  PER USAIR STANDARD PRACTICES, TWO MORE OPERATIONAL CHECKS WILL BE PERFORMED ON THIS SYSTEM, AND AN INVESTIGATION INITIATED.  (M)
